# SDR CVG2008F00002

- Difficulty date: October 6, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N620JF
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20059
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AP6VSC12204
- Part serial: K0149
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 1,127 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT OF FL390 THE CREW NOTICED A VIBRATION SHORTLY FOLLOWED BY A CYAN L ENG HYD PUMP FAIL EICAS MSG.  THE CREW VERIFIED THE PUMP FAILURE ON THE HYDRAULIC SYNOPTIC PAGE.  SOON AFTER A L HYD PRESS LOW CAS MSG WAS RECEIVED.  THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO KMRY.  MX REPLACED LT HYDRAULIC ENGINE DRIVE PUMP EDP AND FLUSHED HYDRAULIC SYSTEM.  PERFORMED OPS AND LEAK CHECKS.  ACFT RETURNED TO SERVICE.
